# SDR JBG2008F00002

- Difficulty date: June 30, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N260AN
- Make and model: Lear 60LEAR
- Aircraft serial: 124
- Engine: Pwa PW305A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 605700311
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED A LOSS OF HYDRAULICS DURING FLIGHT AT CRUISE FL400.  INSPECTION REVEALED THAT THE RT ENGINE DRIVEN HYD PUMP PRESSURE SIDE HYDRAULIC LINE WAS LEAKING, AND ALLOW THE ACFT HYD SYS FLUID BE DEPLETED.  FURTHER INSP REVEALED THAT LINE HAD FAILED INTERNALLY AND WHEN PRESSURE WAS APPLIED THE HOSE WOULD SWELL AND BEGIN TO LEAK.  THE PROBABLE CAUSE OF THE FAILURE IS AGE AND POSSIBLE EMBRITTLEMENT OF THE HOSE.  TO POSSIBLY PREVENT RECURRENCE OF SUCH FAILURES A TIME INTERVAL FOR REPLACEMENT OF AGING HOSES MAY BE NEEDED.  (K)
